MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO; STERILIZER
Model Number AMSCO 600 STEAM STERILIZER
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The february 2024 preventive maintenance service request tickets for the subject amsco 600 steam sterilizers ((b)(4)) were opened on 1/30/2024.The steris service technician was aware of the backordered parts to complete the preventive maintenance (pm) activity and was unable to complete the pms until all components were available.All pm activities for the units were completed in march 2024 and the amsco 600 steam sterilizers were returned to service.No further service activities have been requested by the user facility.The user facility proceeded to file medwatch mw5155875, mw5155876 and mw5155877 reports which steris received on june 28, 2024.The amsco 600 steam sterilizers subject of the reported event were manufactured in 2021.The user facility purchased installation of the amsco 600 steam sterilizers in 2023.The installation of the units were completed by steris in september 2023.Steris evaluated the reported event and determined it does not meet our reporting criteria under 21 cfr part 803.It should be noted that steris is submitting a medical device report (mdr) solely due to the receipt of the user facility medwatch report which is in accordance with our procedures and policies.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch reports mw5155875, mw5155876 and mw5155877 that "pms of 3 sterilizers were closed outside the month +/- 10 day window for completing scheduled planned maintenance.This was due to the contracted oems inability to produce the pm kits needed for the equipment due for pm.".

Brand Name
AMSCO
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19828618
Report Number3005899764-2024-00034
Device Sequence Number8150130
Product Code FLE
UDI-Device Identifier00724995179632
UDI-Public(01)00724995179632
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAMSCO 600 STEAM STERILIZER
Device Catalogue NumberEF1301142
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown